Skip to main content
More Search Options
A member of our team will call you back within one business day.
SPIRAPRIL (Renormax®) is an antihypertensive (blood pressure lowering agent) known as an ACE inhibitor. Spirapril controls high blood pressure (hypertension) by relaxing blood vessels; it is not a cure. High blood pressure levels can damage your kidneys, and may lead to a stroke or heart failure. Generic spirapril tablets are not yet available.
They need to know if you have any of these conditions:
autoimmune disease (such as lupus), or suppressed immune function
previous swelling of the tongue, face, or lips with difficulty breathing, difficulty swallowing, hoarseness, or tightening of the throat (angioedema)
bone marrow disease
if you are on a special diet, such as a low-salt diet
an unusual or allergic reaction to spirapril, other medicines, foods, dyes, or preservatives
pregnant or trying to get pregnant
Take spirapril tablets by mouth. Follow the directions on the prescription label. Swallow the tablets with a drink of water. Take your doses at regular intervals. Do not take your medicine more often than directed.
If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses. If you take only one dose a day and forget to take it that day, do not take a double dose the next day.
antiinflammatory drugs (NSAIDs, such as ibuprofen)
gold compounds, often used for arthritis
medicines for diabetes
medicines for high blood pressure
monoamine oxidase inhibitors (Azilect®, Eldepryl®, Emsam®, Marplan®, Nardil®, Parnate®, Zelapar™)
Tell your prescriber or health care professional about all other medicines you are taking, including non-prescription medicines, nutritional supplements, or herbal products. Also tell your prescriber or health care professional if you are a frequent user of drinks with caffeine or alcohol, if you smoke, or if you use illegal drugs. These may affect the way your medicine works. Check with your health care professional before stopping or starting any of your medicines.
Check your blood pressure regularly while you are taking spirapril. Ask your prescriber or health care professional what your blood pressure should be and when you should contact him or her. Call your prescriber or health care professional if you notice an uneven or fast heart beat.
If you are taking this medicine for a long time you must visit your prescriber or health care professional for regular checks on your progress.
Women should inform their doctor if they wish to become pregnant or think they might be pregnant. There is a potential for serious side effects to an unborn child. Talk to your health care professional or pharmacist for more information.
Side effects that you should report to your prescriber or health care professional as soon as possible:
decreased amount of urine passed
swelling of your face or tongue
fever, chills, or flu-like symptoms
numbness or tingling in your fingers or toes
uneven or fast heart beat
Side effects that usually do not require medical attention (report to your prescriber or health care professional if they continue or are bothersome):
dizziness or tiredness
headache or migraine headache
Let your prescriber or health care professional know about these side effects if they do not go away or they annoy you.
Keep out of the reach of children in a container that small children cannot open.
Store at room temperature between 15 and 30 degrees C (59 and 86 degrees F). Throw away any unused medicine after the expiration date.